Extremal estimates of the derivatives of a trigonometric polynomial on an interval shorter than the period
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 62-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_6_a7,
author = {M. Ya. Zinger},
title = {Extremal estimates of the derivatives of a~trigonometric polynomial on an interval shorter than the period},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--66},
year = {1969},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_6_a7/}
}
TY - JOUR AU - M. Ya. Zinger TI - Extremal estimates of the derivatives of a trigonometric polynomial on an interval shorter than the period JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 62 EP - 66 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1969_6_a7/ LA - ru ID - IVM_1969_6_a7 ER -
M. Ya. Zinger. Extremal estimates of the derivatives of a trigonometric polynomial on an interval shorter than the period. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 62-66. http://geodesic.mathdoc.fr/item/IVM_1969_6_a7/